Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Perinorm side effect during lactation

Premium Questions

doctor1 MD

I have taken karvol orally half an hour before and I am a breastfeeding mother. After how much time the side effects shown and how much time after if there is no side effects make me feel that everything ...

doctor1 MD

Hi my baby is 1.5 year old and she is breastfeed . I was having motion so have taken Norflox tz . Any side effect to baby ...

doctor1 MD

for 10 days (2 each daily). Please advise if these medicine would have any side effects to the feeding ...

doctor1 MD

suggestions not to take the tablet during lactation . Will you help me out whether should I take the tablets or not? During lactation if I take the tablets will it affect my baby? What will be the side effects ...

doctor1 MD

? Will it have any side effects on my babies? Please advise. ...

Public Forum Discussions

doctor1 MD

on day 4...and is gaining weight at the rate of 20gms per day in wk3. Please suggest. Are there any side-effects ...Does perinorm tablet help increase breast milk for a feeding mother to a newborn baby of 3-4 weeks ...

doctor1 MD

I took perinorm for the first two weeks after delivery, to boost my milk supply, by my docs advise ... supply has dwindled again. Can I repeat a 5 day course of the same tablet - perinorm? ...

doctor1 MD

My 18 months old child is vomiting since night.whatever he eats or drinks vomits everything.my doctor has suggested perinorm,i read in an article that this medicine has many side effects ...

doctor1 MD

.. I stopped It last Saturday.. Now I have very low milk supply.. Does it has any side effects? Please ...Hi.. M a mother of 3 months old boy. M having lactation issues right from delivery.. Previously I ...

doctor1 MD

side effects? .. Regards, Gouri. ...Hi... Am a lactating mother of a 2 month old baby. I have been taking satavarex twice a day ...

doctor1 MD

antibiotics. and diagnised that she had grade-II gastro reflux problem. Prescribed Perinorm syrup 1ml twice daily from last 1 week. is there will be any side effects with the syrup? what is the relation between ...

doctor1 MD

water or rice starch 5. If medications wont help, shall we stop them altogether. Side effects ... which pediatric ruled out as nothing major. But did once mention that medicines like perinorm ...

doctor1 MD

hi,i am taking lactare capsules one bd ..now my baby is just one month old..can i continue with it or is there any serious side effects..i am havin less secretion..what else can i try????even with the tablet i am ...

doctor1 MD

my baby boy is now 4.5 months, but my breastfeeding become less,my period were started last month, I am using lactate table, is it good for me, it has any side effects, can i use this. what should i ...

doctor1 MD

My child -4& half months old was given Perinorm syrup - 2 dosages of 1 ml each. He started showing signs of side effects . He was very dull, not playing, not smiling, not crying. When consulted ...

Mobile Questions and Answers

doctor1 MD

hi welcome to hcm Of all the antibiotics amoxicillin is relatively safe during pregnancy and lactation. It has less effect than other drugs. Side effects like pain abdomen and diarrhoea can be seen. thank you

doctor1 MD

Hello Any medicines during first trimester of pregnancy is unsafe, but if she is having vomiting which are persistent then low doses of tablets can be given. Consult her doctor if symptoms persist. Thanks

doctor1 MD

She is having vomiting due to pregnancy. So she will stop it once 17-18 qeeks of pregnancy achieved. So no need to worry much for this. Wait for 2-3 more weeks then she will be alright. Please hit thanks.